Some Relations Between Strong and Ordinary Borel-Type Methods of Summability.
Mathematische Zeitschrift (1969)
- Volume: 109, page 115-120
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topShawyer, Bruce L.R.. "Some Relations Between Strong and Ordinary Borel-Type Methods of Summability.." Mathematische Zeitschrift 109 (1969): 115-120. <http://eudml.org/doc/171131>.
@article{Shawyer1969,
author = {Shawyer, Bruce L.R.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {115-120},
title = {Some Relations Between Strong and Ordinary Borel-Type Methods of Summability.},
url = {http://eudml.org/doc/171131},
volume = {109},
year = {1969},
}
TY - JOUR
AU - Shawyer, Bruce L.R.
TI - Some Relations Between Strong and Ordinary Borel-Type Methods of Summability.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 115
EP - 120
KW - series, summability
UR - http://eudml.org/doc/171131
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.